Fumaderm side effects - my worst case senario
#41
(Mon-16-01-2017, 20:49 PM)OneBigItch Wrote:

[To see links please register here]

Well my legs are so red and inflamed I am desperate to use some elecon ointment to try and relieve the pain and itching. Iassume it's still ok to use steroid cream when on fumaderm?

I don't know what else I can use to give some relief. The itching seems to know no end at the moment!

Go for it ....I would  Thumb  the literature says calcipotriol but I would, and have used others at the start of my treatment
Quote
#42
Thanks jiml I'll do that. 

I don't know if it's my imagination but I could swear my psoriasis is getting worse!

I can't wait for this medication to kick in!
Quote
#43
(Mon-16-01-2017, 21:12 PM)OneBigItch Wrote:

[To see links please register here]

Thanks jiml I'll do that. 

I don't know if it's my imagination but I could swear my psoriasis is getting worse!

I can't wait for this medication to kick in!

It's possible as you are still on a low dose of the initial Fumaderm and if I remember correctly just starting your second week
So one initial morning and one in the evening..you still have a way to go to get on full strength Fumaderm after the third week
As each initial tablet only has 30mg of the active ingredient the full strength ones are 120mg
So the fourth week you should move up to the full strength and then increase as it shows in the chart in the leaflet  here.  

[To see links please register here]

Quote
#44
It is possible that for a short period the psoriasis gets a little worse, it happens with more treatments, for now keep faith, as you are still in the beginning of the treatment.

What I read somewhere else is that occasionally there are people who have indeed itching with the use of DMF although it is quite seldom.
There was a suggestion incorporated about reducing eating nightshades (there is a whole family and I think tomatoes and potatoes belong to them) and possibly anti-histamines might also help, for the last suggestion talk to your doctor.
Quote
#45
My dose is one tablet a day for two weeks then two a day for two weeks and so on. It's quitea slow build up.
Quote
#46
(Mon-16-01-2017, 21:46 PM)OneBigItch Wrote:

[To see links please register here]

My dose is one tablet a day for two weeks then two a day for two weeks and so on. It's quitea slow build up.

Yes, that is good. It needs to be a slow build up, that is the safest approach, so your body can get used to it.
Quote
#47
(Mon-16-01-2017, 21:46 PM)OneBigItch Wrote:

[To see links please register here]

My dose is one tablet a day for two weeks then two a day for two weeks and so on. It's quitea slow build up.
Yes but Caroline that is a bit too slow

Yes it's a slow build up. I don't know why your dermatologist has taken that approach ...but it will take a while at such a slow build up. There may be a valid reason for the slow build up
But this is a quote from the leaflet
Quote:
Please follow the instructions for use, as otherwise Fumaderm  can not operate properly

I would ask your dermatologist why you are not taking them in accordance with the manufacturers recomendation and stepping the dose up by one tablet each week ...it will do no harm to ask
Quote
#48
True, it is quite slow. But that won't harm nor will it give rise to disfunctioning of the medication. It only takes longer.
Asking is of course always smart.
Quote
#49
Hi - I started with P about 40 years ago- various treatment just gave up ...then with retirement and fed up leaving my DNA around the world I decided I needed to get it sorted ....had read about injections approved by NHS ......so trotted off the Drs & Consults 

Alas no injections available but placed on Funaderm .....taking them since Nov 2016..... Some grad improvement with the P...told it could take a year ..but not much DNA left around the world ( skin flakes )

Side effects ....virtually none ....skin itching/ flushes mainly at night before going to bed ...nothing drastic but can cope ok .....concerns regarding toilet movements ....nothing embarrassing .....just the urge to go ....not " loose " let's say just a normal high fibre movement 

Regarding concern on flushes etc not sure if one medication im on may be helping ....i taking  a 180 mg dose of Fexofenadine Hydrocholride ( antihistamine) which I take daily ......

Tummy craps started for the first week or so nothing now after say 3 months 
Hope that helps 
Kind regards in e
Quote
#50
Just seen a post regarding creams while taking FD - im using coconut oil....really great drys within  a resonable time and really helps.....a natural product ..my Derm Consultant had heard of its benefits 

In fact I'm a type2 diabetic and it's also stopped itching in those really sensative locations below the tummy button ...
Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  Enstilar Foam Side Effects BigA1988 6 10,586 Thu-14-03-2024, 14:23 PM
Last Post: Turnedlight
  Bimzelx side effects aljaxon 4 10,854 Sun-29-01-2023, 23:07 PM
Last Post: aljaxon
  Ilumetri (biological) - is joint pain an unknown side effect? martin59 10 16,720 Thu-28-07-2022, 16:37 PM
Last Post: Fred
  Methotrexate - Side Effects? SnarkyTexan 25 38,656 Sat-07-03-2020, 08:17 AM
Last Post: JohnB
  Fumaderm versus skilarence jiml 7 12,988 Tue-11-02-2020, 23:57 PM
Last Post: jiml



Users browsing this thread: 1 Guest(s)